Translator Disclaimer
December 2012 Topological differential fields and dimension functions
Nicolas Guzy, Françoise Point
J. Symbolic Logic 77(4): 1147-1164 (December 2012). DOI: 10.2178/jsl.7704050

Abstract

We construct a fibered dimension function in some topological differential fields.

Citation

Download Citation

Nicolas Guzy. Françoise Point. "Topological differential fields and dimension functions." J. Symbolic Logic 77 (4) 1147 - 1164, December 2012. https://doi.org/10.2178/jsl.7704050

Information

Published: December 2012
First available in Project Euclid: 15 October 2012

zbMATH: 06122628
MathSciNet: MR3051618
Digital Object Identifier: 10.2178/jsl.7704050

Subjects:
Primary: 03C10 , 12H05 , 12J , 12J10 , 12J15 , 12L12

Keywords: derivation‎ , dimension , Topological fields

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 4 • December 2012
Back to Top